# SDR ASOA201100430

- Difficulty date: March 5, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 20,266 hours, 17,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR EMERGENCY EXIT LIGHT AT ZONE 232 IS DAMAGED.   REMOVED AND REPLACD GALLEY FLOOR EMERGENCY EXIT LIGHT AT ZONE 232 IAW AMM 33-51-10, OP'S CHECKED GOOD.
